Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On a generalization of the problem of quasi-analyticity


Authors: S. Mandelbrojt and F. E. Ulrich
Journal: Trans. Amer. Math. Soc. 52 (1942), 265-282
MSC: Primary 27.0X
DOI: https://doi.org/10.1090/S0002-9947-1942-0007015-4
MathSciNet review: 0007015
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Vladimir Bernstein, Leçons sur les Progrès Récents de la Théorie des Séries de Dirichlet, Gauthier-Villars, Paris, 1933.
  • [2] T. Carleman, Les Fonctions Quasi-Analytiques, Gauthier-Villars, Paris, 1926.
  • [3] A. Denjoy, Sur les fonctions quasi-analytiques de variable réelle, Comptes Rendus de l'Académie des Sciences, Paris, vol. 173 (1921), p. 1329.
  • [4] S. Mandelbrojt, Séries de Fourier et Classes Quasi-Analytiques de Fonctions, Gauthier-Villars, Paris, 1935.
  • [5] -, Rice Institute Pamphlet, vol. 29, 1942.
  • [6] -, Séries Lacunaires, Actualités Scientifiques et Industrielles, Exposés sur la théorie des fonctions, 1936.
  • [7] S. Mandelbrojt and J. J. Gergen, On Entire Functions Defined by a Dirichlet Series, Amer. J. Math. 53 (1931), no. 1, 1–14. MR 1506795, https://doi.org/10.2307/2370865
  • [8] A. Ostrowski, Über Quasianalytische Funktionen und Bestimmtheit Asymptotischer Entwickelungen, Acta Mathematica, vol. 53 (1930), p. 181.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.0X

Retrieve articles in all journals with MSC: 27.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1942-0007015-4
Article copyright: © Copyright 1942 American Mathematical Society

American Mathematical Society